# SDR AALA201706309022

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 7,441 hours, 2,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE FAILED OPERATIONAL TEST.  REPLACED MEGAPHONE BATTERIES IAW MM 25-64-00. OPS CHECKED GOOD.
